# SDR AALA20001583

- Difficulty date: September 21, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FOUND EMERGENCY FLOOR LIGHT STRIP REMOVED.  INSTALLED SERVICEABLE LIGHT STRIP PER MM 33-60-098-4 AND OPS CHECKED GOOD.  (M)
